# SDR 0104449922

- Difficulty date: July 9, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M ck in ATL, A crack was found in the outboard end of the 923484-9 intercostal at station 180 at x=-20. Material 7075-t6 AL. Repaired per EA 99-181321.
